CDC recognizes iatrogenic botulism as a side effect to botox therapy

The leading US health institute, the CDC ( Centers for Disease Control and Prevention ), now mentions on their website that botulism due to botulinum toxin cosmetic injections can be obtained if injected at too high doses.

A cosmetic dose is typically between 20-75 units (depending on the brand).

It says on the website: “Iatrogenic botulism can happen if too much botulinum toxin is injected for cosmetic reasons, such as for wrinkles, or medical reasons, such as for migraine headaches.”

Translated it says: Iatrogenic botulism can occur if too much botulinum toxin is injected for cosmetic reasons, such as against wrinkles, or medical reasons, e.g. against migraines.

Iatrogen means: disease caused by a drug.

See website here:

https://www.cdc.gov/botulism/definition.html?fbclid=IwAR3kAYKnJwB0asN2WaISZdGuqHjXEm9rMKbhoQZ7t4tydl-XcZchE89y0VE